# SDR 00FDEA00350

- Difficulty date: May 17, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG LOW OIL PRESSURE OR FILTER BYPASS LIGHT ILLUM.  REMOVED AND REPLACED MAIN OIL STRAINER PER MM 72-61-0.  REMOVED AND REPLACED NR 2 ENGINE LOW PRESSURE SWITCH PER 79-33-001. REMOVED AND REPLACED OIL FILTER BYPASS SWITCH PER 79-34-002-2.  OPS CK NORMAL.
